# SDR QXEA0000772

- Difficulty date: March 7, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND FORWARD SEAT TRACK CORRODED BEYOND LIMITS.  REPAIRED IAW DHC-8 SRM 51-4-00 TABLE 1 AND 2 PAGE 2.
